... meds would touch. After I ran out of the medication on Memorial Day weekend, and had to wait till Tuesday for the Dr. to call in a refill, I noticed my stomach pain and overall discomfort was gone. When I got my refill and took my dosage, the pain came back worse than ever. It was so excruciating, I thought I was having a pancreatic attack. NOTHING would relieve the symptoms, I could not sleep because the pain was so severe. I tried sitting in my recliner thinking if I was somewhat elevated it might help, NO So I did not take any more of the medication and all of the pain, acid reflux and discomfort have completely gone away. I had my gall bladder removed about 20 years ago, could this be why my body could not tolerate the medication?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 May 2010 • 1 answer
Updated 23 Jul 2010 • 1 answer
Updated 19 Sep 2012 • 3 answers
Updated 13 days ago • 2 answers
Updated 15 Mar 2015 • 3 answers